# SDR SWIA202266669

- Difficulty date: October 10, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000483
- Aircraft time: 21,470 hours, 11,994 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP TRACK 2A O/B HAS WIDTH REDUCTION OF .041". THIS IS OUT OF LIMITS OF SRM 57-52-03/AD01 TABLE 102. ASSET TC2-7153 DUE 11-18-22.     (C-CHECK RO 10/25/2022)    REMOVED AND REPLACED LH OB FLAP TRACK 2A REF EMB 175 AMM 57-54-25. ASSET # TC1-604 CAL DUE 2/2/23 AND TC2-50254 CAL DUE 7/25/23. BONDIG CHECK GOOD.
